Access count of this item: 65

Files in This Item:
File Description SizeFormat 
1716-10.pdf926.41 kBAdobe PDFView/Open
Title: Lee's homology and Rasmussen invariant (Intelligence of Low-dimensional Topology)
Authors: Abe, Tetsuya
Author's alias: 安部, 哲哉
Issue Date: Oct-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1716
Start page: 107
End page: 118
URI: http://hdl.handle.net/2433/170310
Appears in Collections:1716 Intelligence of Low-dimensional Topology

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.